# SDR QXEA0001986

- Difficulty date: July 5, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,732 hours, 6,583 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- EXHAUST SHROUD REQUIRES WELDING.  REPAIRED IAW HORIZON AIR EA 2-78-10, CONAIR EO 2797, AND DHC-8 RD8-78-166.
